Skip to product information
1 of 1

Health Online

SOLPADEINE HEADACHE SOLUBLE TABLETS 16s

Regular price GH₵136.00
Regular price Sale price GH₵136.00
Shipping calculated at checkout.

Description 

Solpadeine Headache Soluble Tablets 16s

Fast acting pain relief

Dual action

Please read the enclosed leaflet carefully before taking these tablets

How to Use

For oral use only. The tablets must be dissolved in water before taking.

Adults and children 16 years and over: Take 2 tablets dissolved in a tumbler of water every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children aged 12 - 15 years: Take 1 tablet dissolved in a tumbler of water every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours.

Do not give to children under 12 years of age.

Warnings

DO NOT EXCEED THE STATED DOSE

Immediate medical advice should be sought in the event of an overdose, even if you fell well.

DO NOT TAKE

Contains paracetamol.

Do not take with any other paracetamol-containing products.

Avoid too much caffeine in drinks like coffee and tea when taking these tablets.

CONSULT YOUR DOCTOR

before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.

If your headaches become persistent, see your doctor.

If symptoms persist consult your doctor.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Each Effervescent Tablet contains the active ingredients Paracetamol 500 mg, Caffeine 65 mg, Also includes Sorbitol (E 420), Sodium content 427 mg per Effervescent Tablet, See leaflet for further advice

No reviews
NOTIFY ME WHEN IN STOCK